# SDR MK1Y20210221020

- Difficulty date: February 21, 2021
- Submitted: February 21, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 102,560 hours, 16,713 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN AT STA 1417 STR 36L AND STA 1567, STR-37L, (2EA REPAIR LOCATIONS) SECTION 46.  SHOP FOUND EXISTING BLENDOUTS AREAS NAMED NRC: M0086 AND M0099 AT FUSELAGE SKIN IN THE NOTED LOCATION. BLENDOUT M0086 IS LOCATED 1.1 INCHES FROM SPLICE JOUNT.  ACCORDING TO SRM 53-00-01 ALLOWABLE DAMAGE 1, BLENDOUT IS NOT APPLICABLE IN FASTENERS AREA.
